# SDR IPXA2021080672526

- Difficulty date: July 23, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO STA. 1841 BULKHEAD VERTICAL STIFFENER AT LBL 31 IS CRACKED.REMOVED AND REPLACED CRACKED AFT CARGO STA. 1841 BULKHEAD VERTICAL STIFFENER AT LBL 31 IAW SRM 51-35-01. (MINOR)
